# SDR CA040408010

- Difficulty date: April 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 727-2H3
- Aircraft time: 51,035 hours
- Engine: Pwa JT8D9A
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW OBSERVED AN AURAL CONFIGURATION WARNING ON TAKE OFF WHEN THE GEAR WAS SELECTED UP AND FLAP 15.  THE A/C RETURNED TO BLOCKS WHERE IT WAS DETERMINED THAT THE SPEED BRAKE WARNING SWITCH WAS OUT OF ADJUSTMENT.  THE SWITCH WAS ADJUSTED AND THE TOW CS CHECKED SERVICEABLE IAW MM31-26-25 AND THE A/C WAS RETURNED TO SERVICE.
